Non-hodgkin lymphoma of the stomach in a patient treated with natalizumab

Jennie Y. Law, Dong W. Kim, Ariel Sturgis, Harris V. Naina

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

A 61-year-old man with relapsing-remitting multiple sclerosis developed extranodal large B-cell lymphoma of the stomach following monthly natalizumab infusions for 6 years. Development of lymphoproliferative disorders increases with chronic use of immunosuppression. Cases of primary central nervous system lymphoma as well as one case of peripheral T-cell lymphoma have previously been reported with natalizumab use. Given the absence of a known association between multiple sclerosis and extranodal presentations of diffuse large B-cell lymphoma, a causal association with natalizumab administration cannot be excluded.

Original languageEnglish (US)
Pages (from-to)61-63
Number of pages3
JournalClinical Medicine Insights: Oncology
Volume9
DOIs
StatePublished - 2015

Keywords

  • Multiple sclerosis
  • Natalizumab
  • Non-Hodgkin lymphoma of the stomach

ASJC Scopus subject areas

  • Oncology

Fingerprint Dive into the research topics of 'Non-hodgkin lymphoma of the stomach in a patient treated with natalizumab'. Together they form a unique fingerprint.

Cite this